Pacific Journal of Mathematics

Boundary behavior of limits of discrete series representations of real rank one semisimple groups.

Brian Blank

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 299-318.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701886

Mathematical Reviews number (MathSciNet)
MR831115

Zentralblatt MATH identifier
0595.22012

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Blank, Brian. Boundary behavior of limits of discrete series representations of real rank one semisimple groups. Pacific J. Math. 122 (1986), no. 2, 299--318. https://projecteuclid.org/euclid.pjm/1102701886


Export citation

References

  • [1] V. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math., (2) (1947), 568-640.
  • [2] Brian E. Blank, Embedding limits of discrete series of semisimple Lie groups, Canadian Math. Conf. Proc, 1 (1981), 55-64, American Mathematical Society, Providence, R. I., 1981.
  • [3] Harish-Chandra, Spherical functions on a semisimple Lie group /, Amer. J. Math., 80 (1958), 241-310.
  • [4] Harish-Chandra, Discrete seriesfor semisimple Lie groups /, Acta Math., 113 (1965), 241-318.
  • [5] Harish-Chandra, Discrete seriesfor semisimple Lie groups II, Acta Math., 116(1966), 1-111.
  • [6] S. Helgason, Differential Geometry and Symmetric Spaces, Pure and Applied Math. vol. 12,Academic Press, N.Y., 1962.
  • [7] S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math, 5 (1970), 1-154.
  • [8] A. W. Knapp, Weyl group of a cuspidalparabolic, Ann. Scient. Ec.Norm. Sup,(4) 8 (1975), 275-294.
  • [9] A. W. Knapp and K. Okamoto, Limits of holomorphic discrete series, J. Funct. Anal, 9 (1972),375-409.
  • [10] A. W. Knapp and E. M. Stein, Intertwining operatorsfor semisimple groups, Ann.of Math, (2) 93 (1971),489-578.
  • [11] A. W. Knapp and N. R. Wallach, Szeg' kernels associated with discrete series, Invent. Math, 34 (1976),163-200.
  • [12] H. Midorikawa, On certain irreducible representations for the real rank one classical groups, J. Faculty Sci. Univ. of Tokyo, 21 (1974),435-459.
  • [13] W. Schmid, On the realization of the discrete series of a semisimple Lie group, Rice Univ. Studies, 56 (1970),99-108.
  • [14] Some properties of square integrable representations of semisimple Lie groups, Ann. of Math, (2) 102 (1975), 535-564.